Publicaciones

Publicaciones en revistas indexadas

1994

Mikenberg, I., Lewin, R., Schwarze, M. 1994. P1 Algebras. Studia Logica, 53(1):21-28.

1990

Fernández, C., Lavine, R. 1990. Lower Bounds for Resonance Widths in Potential and Obstacle Scattering. Communications in Mathematical Physics, 128(2):263-284.

1986

Mikenberg, I., Chuaqui , R., Da Costa, N. 1986. Pragmatic Truth and Approximation To Truth. Journal of Symbolic Logic, 51(1):201-221.

1985

Fernández, C. 1985. Resonances in Scattering By a Resonator. Indiana University Mathematics Journal, 34(1):115-125.